MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, the sling advance xp came off of the trocar.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this sling advance xp thorough analysis.The sling was visually inspected.Visual examination revealed that needle passer and sling had been detached; the connectors had been trimmed off from the sling by sharp instrument and one of the tips of the connector was not return for analysis; and the plastic sheath with liner was damage from sharp instrument.Based on the information available and analysis of results, the sharp instrument damage found on the device is considered a secondary failure, so the allegation of device break is unable to be confirmed.However, there are several failure modes of the device that could lead to device break, which include but are not limited to a device malfunction.Based on this investigation a clear probable cause for the event cannot be established; therefore, the conclusion code of cause not established has been chosen.

Brand Name
ADVANCE XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20790453
Report Number2124215-2024-72526
Device Sequence Number18095269
Product Code OTM
UDI-Device Identifier00191506003999
UDI-Public00191506003999
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K211847
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720163-03
Device Catalogue Number720163-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown